Facebook Pixel
EmpowHER Guest

Why won't my period come?

By Anonymous October 12, 2014 - 9:00pm
Rate This

I had sex about a month ago, and the condom broke when ever he was trying to go in. as soon as it happened he pulled out. The next day I took a plan b and then bleed a week about I took the pill for 3 days. My bleeding wasn't like my normal period. I have waited for my period to come, and it hasn't. I have been cramping lately like my period is going to come but it hasn't. I took a pregancy test About a week ago and it showed negative. I am so confused on what is wrong with me? someone please help a girl out! I'm hoping my period is just messed up because of me being an athlete and trying to figure out what I'm doing for college

Add a Comment6 Comments


Hi Anon,

Thank you for sharing your question! The greatest side effect of taking an ECP is dealing with irregular periods for the next 2-3 cycles.

Don't worry too much, it it totally normal to experience what you are experiencing. It is very unlikely that you are pregnant, but if you have any doubt, you can always see your doctor for a blood test and exam.

Anon, did this help?



October 13, 2014 - 12:07pm
EmpowHER Guest

Had he hadn't came yet also

October 12, 2014 - 9:06pm
EmpowHER Guest

**** bleed a week after I took the pill for 3 days!

October 12, 2014 - 9:04pm
HERWriter Guide (reply to Anonymous)

Hi Anon

Thanks for your question! 

Your period is likely delayed because you used emergency contraception and then after that took three birth control pills (I'm not sure why?) and then just stopped. Both of these actions cause delays. Pregnancy tests are usually very accurate. My advice is to wait longer for your period. I know that's frustrating but that's what happens with misuse of birth control pills/hormones. It can upset your cycle for a couple of months. 

If your period doesn't arrive in the next few weeks, test for pregnancy but your risk is very, very low. It's far more likely your pills have caused this issue.  Try not to stress too much, it too, can delay periods. 



October 13, 2014 - 12:06pm
EmpowHER Guest
Anonymous (reply to Susan Cody)

Hi Susan!! Thank you so much. I meant to say that when I took the plan B a week later I bleed for 3 days.. I am not on birth control. So you think my cycle is just messed up from the plan B?

October 13, 2014 - 1:22pm
HERWriter Guide (reply to Anonymous)

Yes, Anon-

That is the likely scenario. 



October 14, 2014 - 5:57am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!